25278 articles – 19559 references  [version française]
.:. Browse > By author > Laurent-Gengoux .:.
4 documents ordered by :

fulltext access Action-angle coordinates for integrable systems on Poisson manifolds
Laurent-Gengoux C. et al
[hal-00292398 - version 1] (2008-07-01)
fulltext accessible on an other server Modular classes of Lie algebroid morphisms
Kosmann-Schwarzbach Y. et al
Transformation Groups 13, 3-4 (2008) 727-755 [hal-00836630 - version 1]
fulltext access Obstruction classes of crossed modules of Lie algebroids and Lie groupoids linked to existence of principal bundles
Laurent-Gengoux C. et al
Annals of Global Analysis and Geometry 34 (2007) 21--37 [hal-00112323 - version 3]
fulltext accessible on an other server Twisted K-theory of differentiable stacks
Tu J.-L. et al
Annales scientifiques de l'Ecole normale supérieure IV série 37 (2004) 841-910 [hal-00104608 - version 1]